# SDR ASAA2020021063119

- Difficulty date: February 6, 2020
- Submitted: February 11, 2020
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 15,777 hours, 5,019 cycles
- System (JASC): 2300 · Communications System
- Part: Transceiver
- Part number: 8222835002
- Part serial: 40KTHY
- Condition: Faulty
- Location: Satcom
- Part time: 25,648 hours, 8,149 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM 1 UNUSABLE - VOLUME TOO LOW WITH VOLUME TURNED ALL THE WAY UP. GROUNDED - YES. REPLACED SATCOM IRIDIUM TRANSCEIVER REF B737-900 AMM 23-15-00-400-801. OPS CHECKS GOOD.
